MathSciNet Relay Station
MathSciNet bibliographic data
MR2344322 53C42 (53D12)
Castro, Ildefonso; Urbano, Francisco Minimal Lagrangian surfaces in $\Bbb S^2\times\Bbb S^2$. Comm. Anal. Geom. 15 (2007), no. 2, 217–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement